# SDR P5CA2023011300002

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 46,116 hours, 7,957 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4023
- Part serial: SE51568
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHK, FND 1ST OBS OXY MASK UNABLE TO TEST.( 1ST OBS OXY MASK STOWAGE BOX REPLACED AND TEST "SATIS" IAW AMM 35-11-18 )
